# SDR 97ZZZX4767

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9675K
- Make and model: Cessna T188C
- Aircraft serial: T18803966T
- Propeller: Mcauly D3A34C402
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5858C402
- Condition: Cracked
- Location: Nr 3 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HUB CRACKED (OVER 3 INCHES LONG) ON FRONT OF NR 3 BLADE SOCKET AND AROUND BOTH LIPS OF NR 3 BLADE SOCKET.  NR 3 BLADE BEARING BROKEN AND BUTT AREA OF NR 3 BLADE DAMAGED BEYOND REPAIRABLE LIMITS (BLADE MODEL:  G90DFA-10).  SCRAP HUB SENT TO MCCAULEY FOR EVALUATION.  CAUSE OF CRACK UNKNOWN.
